MAUDE Adverse Event Report: HOLOGIC, INC. ATEC; 9G INTRODUCER LOCALIZATION SET FOR ATEC 0914-20MR HANDPIECE

HOLOGIC, INC. ATEC; 9G INTRODUCER LOCALIZATION SET FOR ATEC 0914-20MR HANDPIECE
Model Number ILS 0914-20
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not being returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.Reference internal complaint: (b)(4).
 
Event or Problem Description
It was reported a physician performed a breast biopsy procedure on (b)(6) 2018 and the patient was discharged home.On (b)(6) 2018, the patient returned for her marker placement.On (b)(6) 2018, during the excision procedure the technician noticed a plastic piece.The piece was removed.There was no patient injury reported.

Brand Name
ATEC
Common Device Name
9G INTRODUCER LOCALIZATION SET FOR ATEC 0914-20MR HANDPIECE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key7673548
Report Number1222780-2018-00152
Device Sequence Number10974737
Product Code KNW
UDI-Device Identifier15420045503205
UDI-Public(01)15420045503205(10)17K12RA
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K042290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2019
Device Model NumberILS 0914-20
Device Catalogue NumberILS 0914-20
Device Lot Number17K12RA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2018
Initial Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATEC SECURMARK: LOT UNK